Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 6, Issue 5, Pages 309-315
http://dx.doi.org/10.1155/S1085337501000434

(r,p)-absolutely summing operators on the space C(T,X) and applications

Department of Mathematics, Ovidius University of Constanta, Constanta 8700, Romania

Received 27 March 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give necessary and sufficient conditions for an operator on the space C(T,X) to be (r,p)-absolutely summing. Also we prove that the injective tensor product of an integral operator and an (r,p)-absolutely summing operator is an (r,p)-absolutely summing operator.